# SDR AALA202310260011

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A320*
- Aircraft serial: 1447
- Aircraft time: 73,035 hours, 28,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDDED: DURING L2 SLIDE REPLACEMENT FOUND 1 EA BLUE BARREL NUT BROKEN. REPLACED BARREL NUT AS REQUIRED
